# SDR CA021218005

- Difficulty date: August 6, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: D2887155C
- Condition: Bypassing
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) AT FL240, SAT -22 C, OIL TEMP. RT ENGINE REACHED 108 DEGREES C. WE DESCENDED WITHOUT DELAY TO FL200 IN ORDER TO ACHIEVE LOWER OIL TEMP. THE REST OF THE FLIGHT TO BASE WAS UNEVENTFUL. THE OIL COOLER BYPASS VALVE WAS REPLACED.
